Citation

BibTex format

@article{Franchi:2016:10.1007/s10801-016-0668-8,
author = {Franchi, C and Ivanov, AA and Mainardis, M},
doi = {10.1007/s10801-016-0668-8},
journal = {Journal of Algebraic Combinatorics},
pages = {265--292},
title = {Standard Majorana representations of the symmetric groups},
url = {http://dx.doi.org/10.1007/s10801-016-0668-8},
volume = {44},
year = {2016}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Franchi,C
AU - Ivanov,AA
AU - Mainardis,M
DO - 10.1007/s10801-016-0668-8
EP - 292
PY - 2016///
SN - 0925-9899
SP - 265
TI - Standard Majorana representations of the symmetric groups
T2 - Journal of Algebraic Combinatorics
UR - http://dx.doi.org/10.1007/s10801-016-0668-8
VL - 44
ER -